MathSciNet Relay Station
MathSciNet bibliographic data
MR734946 46A99 (03E72 54A40)
Katsaras, A. K. Fuzzy topological vector spaces. II. Fuzzy Sets and Systems 12 (1984), no. 2, 143–154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement